# SDR QXEA200601200

- Difficulty date: April 25, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 LEFT NACELLE FINGERNAIL DECK STRINGERS CRACKED BOTTOM SIDE AND FORWARD.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
